# SDR SWIA201439027

- Difficulty date: July 22, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,911 hours, 43,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE BEHIND CAPTAIN`S DV WINDOW RIB IS CRACKED.  C-CHECK, R & R RIB AT LT UPPER FUSELAGE BEHIND CAPTS DV WINDOW IAW SRM.
